MathSciNet Relay Station
MathSciNet bibliographic data
MR1065953 (91m:54020) 54C56 (54D30 54F45)
Morón, Manuel Alonso ${\bf N}$-compactness and shape. Proc. Amer. Math. Soc. 113 (1991), no. 2, 545–550.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement